By Topic

Modified Form of Liu-Michel's Criterion for Global Asymptotic Stability of Fixed-Point State-Space Digital Filters Using Saturation Arithmetic

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Singh, V. ; Dept. of Electr.-Electron. Eng., Atilim Univ., Ankara

A criterion for the global asymptotic stability of fixed-point state-space digital filters using saturation arithmetic was previously given by Liu and Michel. A modified form of their criterion is presented

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:53 ,  Issue: 12 )